Tarceva (Erlotinib)

Hello everyone I was diagnosed with non small lung cancer this time last yr treatment has gone well so for, the cancer had spread to my adrenal glands on my liver both side but the chemo didn't work, so my consultant put me on TARCEVA don't know if they are doing there job yet - anyway I have been experiencing really dry skin to the point of my lips cracking and skin peeling, my doctor prescribed me dermol cream which I'm having to use about 4/6 times a day and Vaseline petroleum jelly lip therapy for my lips. I just wanted to know if anyone else has or is experiencing the same and what you use. Thanks

10 Replies

oldestnewest
  • Hi I use Flexitol for my hands as I get very dry hands and,end of fingers get cracked and sore very easy. Hope this helps.

    Jean

  • Hi genie123 thanks for your advice my fingers look like I have been in the bath for while and don't feel like they used to I will look into Flexitol.

    Ann

  • Hi littleannies

    your welcome, hope if you decide to try it ,hope it works for you as it does work for me.

    jean

  • Hello Littleannies,

    skin changes are a common side effect of Tarceva and can be unpleasent, there have been previous discussions on symptom management on this forum which may give you some information on how others have coped.

  • Hi NicF4 thanks I'll have a look

    Ann

  • Found a wonderful cream called Balneum (prescription only) and Aveeno bath and shower gel a life saver- along with coconut oil. Lips either Vaseline or a medicinal lip balm. Good luck Diz x

  • Thanks dizzy my chest of draws now contain more creams and lotions then makeup and perfumes

  • My husband is taking Tarceva and has rash on his face and upper trunk and back.. I just read where the rash is a good sign that the meds are working.. The worse the rash the longer the survival is. I hope this is true because if it is, my husband has a good chance of long survival. His dermatologist prescribed Pan Oxyl acne foaming wash and advised him to use 1% hydro cortizone next, followed by a good moisturizer.

  • Thanks for your reply I no longer take TARCEVA as we found out it wasn't working for me, part of me is glad it wasn't working because to be honest I didn't like or want the side affect, I hope it woks for your husband and the symptoms clear up.

    Take care

  • Hi Littleannies,

    I have included a link which you may find helpful.

    cancer.net/navigating-cance...

    Kind regards,

You may also like...